# SDR ASOA200900558

- Difficulty date: May 14, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,616 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT SIGN IN CEILING HAS (1) BURNED OUT BULB ON FWD SIDE AND (6) BURNED OUT BLBS ON AFT SIDE.  REMOVED AND REPLACED LAMP  IAW AMM 33-51-00-710-801.
